On the existence of entire functions mapping countable dense sets onto each other

J.W. Nienhuys, J.G.F. Thiemann

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)331-334
JournalIndagationes Mathematicae (Proceedings)
Volume79
Issue number4
DOIs
Publication statusPublished - 1976

Fingerprint

Dive into the research topics of 'On the existence of entire functions mapping countable dense sets onto each other'. Together they form a unique fingerprint.

Cite this